Alert archive / Mississippi / Flash Flood Warnings in 2010

Flash Flood Warning 90, NWS Jackson, MS

August 13, 2010Jefferson Davis County, Mississippi

NWS Jackson, MS issued this flash flood warning at Aug 13, 2010, 1:38 PM CDT for Jefferson Davis County, Mississippi. It was in force for 2 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 13, 2010, 1:38 PM CDT (18:38 UTC)
Expired
Aug 13, 2010, 3:45 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

County Jefferson Davis County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 75 km from the middle of the area, began a volume at 18:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 13, 1:45 PM CDTFLASH FLOODPrentiss, MSSTREETS UNDER WATER IN AND AROUND PRENTISS AREA. TRAFFIC BEING REDIRECTED AT HIGHWAY 42 EAST AND HIGHWAY 84 BYPASS.
Aug 13, 2:30 PM CDTHEAVY RAIN 3.72Prentiss, MS3.72 INCHES MEASURED AT PRENTISS FIRE DEPARTMENT.
Aug 13, 3:00 PM CDTHEAVY RAIN 2.93 Ne Prentiss, MS2.90 INCHES REPORTED ON HALL LANE NORTHEAST OF PRENTISS.
Aug 13, 3:40 PM CDTFLASH FLOODPrentiss, MSFLASH FLOODING REPORTED IN PRENTISS...AND WATER ENTERED A BUSINESS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 6.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2010-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2010-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 69 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2147 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
1037 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
69 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

296 
WGUS54 KJAN 131838
FFWJAN
MSC065-132045-
/O.NEW.KJAN.FF.W.0090.100813T1838Z-100813T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
138 PM CDT FRI AUG 13 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON DAVIS COUNTY IN SOUTH CENTRAL MISSISSIPPI...

* UNTIL 345 PM CDT

* AT 138 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN NEAR PRENTISS...OR 18 MILES
  WEST OF COLLINS...MOVING EAST AT 5 MPH. ESTIMATED RADAR RAINFALL   
  AMOUNTS...ON THE ORDER OF TWO TO THREE INCHES...HAVE OCCURRED IN   
  THE PAST HOUR.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  CARSON AND CLEM

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3170 8996 3177 8985 3177 8976 3160 8976
      3154 8971 3144 8970 3146 8995

$$

CME
1 follow-up statement
580 
WGUS74 KJAN 131910
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT FRI AUG 13 2010

MSC065-132045-
/O.CON.KJAN.FF.W.0090.000000T0000Z-100813T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JEFFERSON DAVIS MS-
210 PM CDT FRI AUG 13 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM CDT FOR
NORTHWESTERN JEFFERSON DAVIS COUNTY...

AT 208 PM CDT...LOCAL EMERGENCY MANAGEMENT OFFICIALS REPORTED FLASH 
FLOODING IN AND AROUND PRENTISS. THE STORMS WERE NEARLY STATIONARY. 
ESTIMATED RADAR RAINFALL AMOUNTS...ON THE ORDER OF TWO TO FOUR 
INCHES...HAVE OCCURRED IN THE PAST TWO HOURS. SOME ROADS ARE FLOODED 
AND TRAFFIC IS BEING REDIRECTED AROUND TOWN.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLEM

HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT HOUR. 
WITH AN ADDITIONAL ONE INCH POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3170 8996 3177 8985 3177 8976 3160 8976
      3155 8977 3156 8994

$$

CME

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Aug 13, 10:20 AM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Aug 13, 10:20 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1020 AM CDT FRI AUG 13 2010

.UPDATE...WILL BE ISSUING ANOTHER UPDATE TO ADJUST TEMPERATURES AND
CANCEL PART OF THE HEAT ADVISORY FOR TODAY. BAND OF THICK CLOUDS AND
CONVECTION PERSISTS FROM N OF JAN SW INTO EC AND SOUTHERN SECTIONS
OF NE LA. OBVIOUSLY TEMPERATURES ARE STRUGGLING IN THIS AREA...AND
EVEN IF CONVECTION WEAKENS AND CLOUDS THIN SEEMS LIKE IT WILL BE
VERY DIFFICULT TO REACH HEAT ADVISORY CRITERIA. THUS HAVE TRIMMED
OFF THE SOUTHERN PART OF THE HEAT ADVISORY FOR TODAY...BUT WILL
LEAVE IT AS IS FOR SAT. ON THE FLIP SIDE...AM CONCERNED THAT THAT
THE UPPER DELTA REGION OF THE ARKLAMISS MAY NEED A EXCESSIVE HEAT
WARNING. HEAT INDICES ALREADY AOA 105F IN THESE AREAS AT 15Z...AND
GIVEN THAT SUCH A MOIST AIRMASS IS IN PLACE...SEEMS LIKELY THESE
AREAS WILL BE ABLE TO MAINTAIN LOW/MID 70S DEWPOINTS EVEN WITH TEMPS
AOA 100F THIS AFTERNOON. QUICK LOOK AT OVERNIGHT GUIDANCE WOULD
SUGGEST THAT IF ANYTHING CONDITIONS WILL ONLY GET WORSE INTO THE
WEEKEND AS WEAK BOUNDARY APPROACHES FROM THE N...PUTTING AREA IN THE
THERMAL RIDGE WITH LOW LEVEL MOISTURE POOLING. WILL LOOK CLOSELY AT
12Z GUIDANCE...AND IF IT CONTINUES TO SUPPORT THIS...MAY UPDATE
AGAIN TO ISSUE EXCESSIVE HEAT WARNING FOR THESE AREAS. HAVE GONE
AHEAD AND RAISED TEMPERATURES FOR SUNDAY AS AVAILABLE GUIDANCE
SUGGESTS WARMER TEMPS THAN CURRENTLY FORECAST.             /AG/

&&

.AVIATION...SOLID PRECIP CHANCES WILL EXIST TODAY ACROSS THE S HALF
AND IMPACT THE 3 SOUTHERN SITES. AT THIS TIME...VFR CONDITIONS LOOK
TO PREVAIL THROUGH ATLEAST 06Z...OUTSIDE OF ANY CONVECTION. I WILL
TRY AND TIME STORMS IMPACTING THE SITES CLOSER AND HAVE RESTRICTED
CONDITIONS FOR A SHORTER DURATION. AS IMPACT ON ANY PARTICULAR SITE
BECOME MORE CLEAR...WILL AMD TO COVER THOSE. AT THIS TIME...HEAVY
PRECIP LOOKS TO REDUCE VIS TO AROUND 1SM WITH CEILINGS 1500-2500 FT.
THERE SEEMS TO BE THE POTENTIAL FOR ANOTHER ROUND OF MORNING
ACTIVITY TONIGHT...BUT WITH THE AXIS SHIFTED TOWARD THE I-59
CORRIDOR. WILL COVER THIS WITH VCSH AFTER 10Z FOR MEI/HBG. OUTSIDE
THAT...THERE COULD BE SOME TYPICAL MORNING MVFR VIS RESTRICTIONS
AFTER 09Z UNTIL 13Z. /CME/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       95  76  97  77 /  54  33  29  16
MERIDIAN      95  75  95  75 /  67  41  41  16
VICKSBURG     90  75  98  76 /  43  25  22  15
HATTIESBURG   94  76  94  77 /  75  39  62  30
NATCHEZ       89  76  97  77 /  51  19  37  18
GREENVILLE   102  77 101  78 /  17  17  15  18
GREENWOOD    100  76 101  77 /  23  25  16  17

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR MSZ018-019-025>041.

     HEAT ADVISORY FROM 7 AM TO 7 PM CDT SATURDAY FOR MSZ042-047-053-
     059-060.

LA...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR LAZ007>009-015-026.

     HEAT ADVISORY FROM 7 AM TO 7 PM CDT SATURDAY FOR LAZ016-023>025.

AR...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR ARZ074-075.

&&

AEG/CME
Hazardous weather outlook, Aug 13, 4:58 AM CDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
458 AM CDT FRI AUG 13 2010

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>042-047-053-
059-060-141000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-WARREN-CLAIBORNE-JEFFERSON-ADAMS-
458 AM CDT FRI AUG 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HIGH TEMPERATURES IN THE UPPER 90S TO NEAR 100 DEGREES WILL COMBINE
WITH HIGH HUMIDITY TO PRODUCE HEAT INDEX VALUES OF 106 TO 111 DEGREES
AGAIN THIS AFTERNOON. OVERNIGHT LOWS WILL ONLY FALL INTO THE MID TO
UPPER 70S PROVIDING LITTLE RELIEF FROM THE DAYTIME HEAT. A HEAT
ADVISORY IS IN EFFECT THROUGH SATURDAY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HIGH TEMPERATURES IN THE UPPER 90S TO NEAR 100 DEGREES WILL COMBINE
WITH HIGH HUMIDITY TO PRODUCE HEAT INDEX VALUES OF 107 TO 112 DEGREES
SATURDAY AFTERNOON. A HEAT ADVISORY IS IN EFFECT THROUGH SATURDAY
AFTERNOON. COOLER TEMPERATURES ARE EXPECTED FOR SUNDAY BUT A HEAT
ADVISORY MAY NEED TO BE EXTENDED THROUGH SUNDAY FOR A PORTION OF THE
AREA.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

MSZ043>046-048>052-054>058-061>066-072>074-141000-
MADISON MS-LEAKE-NESHOBA-KEMPER-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
458 AM CDT FRI AUG 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

HIGH TEMPERATURES IN THE MID TO UPPER 90S WILL COMBINE WITH HIGH
HUMIDITY TO PRODUCE HEAT INDEX READINGS OF 101 TO 106 DEGREES AGAIN
THIS AFTERNOON. MEANWHILE...THE REMNANTS OF TROPICAL DEPRESSION FIVE
OVER THE MISSISSIPPI COAST WILL ENHANCE THE POTENTIAL FOR LOCALLY
HEAVY RAINFALL ACROSS SOUTHERN AND CENTRAL MISSISSIPPI TODAY. LOCAL
RAINFALL AMOUNTS OF 1 TO 3 INCHES COULD FALL IN PLACES...LEADING TO
THE PONDING OF WATER IN LOW-LYING AND POOR DRAINAGE AREAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE WEAK LOW PRESSURE CENTER WILL MEANDER ACROSS SOUTHEAST MISSISSIPPI
AT LEAST THROUGH SATURDAY KEEPING SOME RISK FOR TROPICAL DOWNPOURS
AND ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES IN SOME LOCATIONS.
THE EVENTUAL DISSIPATION OF THIS SYSTEM IS QUITE UNCERTAIN AND WILL
NEED TO BE MONITORED INTO THE FIRST PART OF NEXT WEEK.

IN ADDITION...HIGH TEMPERATURES IN THE MID TO UPPER 90S WILL COMBINE
WITH HIGH HUMIDITY TO PRODUCE HEAT INDEX READINGS OF 100 TO 105 DEGREES
SATURDAY AFTERNOON.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

22

In the hours before

Special weather statement, Aug 13, 8:47 AM CDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
847 AM CDT FRI AUG 13 2010

LAZ026-MSZ060-131425-
CONCORDIA LA-ADAMS MS-
847 AM CDT FRI AUG 13 2010

A BAND OF SHOWERS AND THUNDERSTORMS...CAPABLE OF PRODUCING VERY
HEAVY RAIN...WAS LOCATED FROM AROUND NATCHEZ TO 7 MILES SOUTH OF
FERRIDAY AT 844 AM CDT. THE LINE WAS NEARLY STATIONARY AND HAS
PRODUCED 1 TO 1.5 INCHES OF RAIN OVER THE PAST 30 MINUTES TO ONE
HOUR. IF THIS TYPE OF HEAVY RAINFALL PERSISTS FOR ANOTHER 30
MINUTES...FLASH FLOODING WILL BECOME A POSSIBILITY AND A FLASH FLOOD
WARNING MAY BE NEEDED.

PEOPLE IN NORTHERN ADAMS COUNTY...AND CENTRAL CONCORDIA PARISH SHOULD
MONITOR THIS ACTIVITY CLOSELY.

CME
Local storm report, Aug 13, 9:26 AM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
926 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 AM     HEAVY RAIN       NATCHEZ                 31.55N 91.39W
08/13/2010  M2.54 INCH       ADAMS              MS   EMERGENCY MNGR

            2.54 IN OF RAIN HAS FALLEN AT THE EOC SINCE 7 AM.

&&

CME
Local storm report, Aug 13, 10:24 AM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1024 AM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     FLASH FLOOD      NATCHEZ                 31.55N 91.39W
08/13/2010                   ADAMS              MS   EMERGENCY MNGR

            A PORTION OF N WALL ST WAS FLOODED WITH 14 TO 16 INCHES
            OF WATER COVERING THE ROAD. THE HIGH WATER DID APPROACH
            THE BASE OF ONE HOME...BUT NOW HAS RECEDED.

&&

CME
Local storm report, Aug 13, 12:36 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1236 PM CDT FRI AUG 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     FLASH FLOOD      2 SW FAYETTE            31.69N 91.09W
08/13/2010                   JEFFERSON          MS   PUBLIC

            SEVERAL LOW LYING COUNTY ROADS COVERED WITH WATER WITH
            ESTIMATED 3-5 INCHES RAINFALL

&&

JALLEN
Special weather statement, Aug 13, 1:20 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
120 PM CDT FRI AUG 13 2010

MSZ064-065-131850-
COVINGTON MS-JEFFERSON DAVIS MS-
120 PM CDT FRI AUG 13 2010

SEVERAL CLUSTERS OF SLOW MOVING THUNDERSTORMS WERE PRODUCING VERY
HEAVY RAIN ACROSS PORTIONS OF JEFFERSON DAVIS AND COVINGTON COUNTIES
AT 118 PM CDT. THESE STORMS WERE PRODUCING RAINFALL RATES UP TO 2
INCHES PER HOUR. IF THIS SORT OF HEAVY RAINFALL CAN PERSIST...THEN
FLASH FLOODING WILL BECOME AND ISSUE AND A WARNING MAY BE NEEDED.

PEOPLE IN CENTRAL JEFFERSON DAVIS AND COVINGTON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 13, 9:03 AM CDTFlash Flood WarningJANAdams117 min
Aug 13, 9:22 AM CDTFlash Flood WarningJANJefferson113 min
Aug 13, 2:29 PM CDTSevere Thunderstorm WarningJANRankin, Simpson46 min
Aug 13, 2:46 PM CDTSevere Thunderstorm WarningJANLeake, Madison, Rankin, Scott44 min
Aug 13, 3:12 PM CDTSevere Thunderstorm WarningJANKemper48 min
Aug 13, 3:32 PM CDTExcessive Heat WarningJANBolivar, Humphreys, Issaquena, Leflore, Sharkey, Sunflower and 1 more51 hr
Aug 13, 3:32 PM CDTSevere Thunderstorm WarningJANAttala, Holmes30 min
Aug 13, 4:44 PM CDTFlash Flood WarningJANClarke, Jasper, Lauderdale, Newton2 hr
Aug 13, 5:25 PM CDTFlash Flood WarningJANClay, Lowndes2 hr
Aug 13, 6:13 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington47 min

Nearby

Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.